Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have a feeling of something stuck in throat. No medication. Have discomfort in upper chest. What can it be?

Hello. Yesterday I had a sudden onset of something stuck in my throat. I do not currently take any antibiotics although occasionally take advil. Whenever I swallow if feels like something is trying to be pushed down. The discomfort is mostly in my upperchest. I have no problem eating, just the fullness after I swallow.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
thank you for your query.

your problems point towards achasia cardia.
it is a disorder of smooth muscle motility in the esophagus.wherein the sphincter fails to relax in face of oncoming food stimulus,which results in functional narrowing of the lower esophagus, and peristaltic failure throughout its length.

this causes the discomfort in the upper chest.since the food keeps accumulating,there is a sense of fullness..

i suggest you to get an x-ray,and complete blood picture.
kindly consult your gp for treatment of the same.

thanking you,
wishing you good health.
Answered: Sat, 22 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor